RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 139–148 (Mi mz6917)  

On an integral inequality

V. P. Il'in

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Abstract: In this paper we deduce an integral inequality which is an analog of a known two-parameter inequality of Hardy and Littlewood ([1], Theorem 382). A need for inequalities of a similar type arises, for example, in studying the imbedding of the functional spaces $B_{p, \theta}^l$ in the space $L_q$ if this study leads to a basis of the method of integral representations of functions.

Full text: PDF file (520 kB)

English version:
Mathematical Notes, 1969, 6:2, 543–548

Bibliographic databases:

UDC: 517.5
Received: 12.11.1968

Citation: V. P. Il'in, “On an integral inequality”, Mat. Zametki, 6:2 (1969), 139–148; Math. Notes, 6:2 (1969), 543–548

Citation in format AMSBIB
\Bibitem{Ili69}
\by V.~P.~Il'in
\paper On an~integral inequality
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 139--148
\mathnet{http://mi.mathnet.ru/mz6917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259674}
\zmath{https://zbmath.org/?q=an:0188.12201}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 543--548
\crossref{https://doi.org/10.1007/BF01093695}


Linking options:
  • http://mi.mathnet.ru/eng/mz6917
  • http://mi.mathnet.ru/eng/mz/v6/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020